MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE MEDIAL

I.T.S. GMBH CLAVICLE PLATE MEDIAL
Model Number 21122-8
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received the complaint of a broken clavicle plate medial 8-hole.The article and the lot number were provided, so we have inspected the quality inspection forms and material certificates and no deviation was detected.Furthermore, we have consulted an experienced trauma surgeon to gain his clinical statement, summarized as follows: a short oblique fracture with a long bone wedge and small fragments.The plate position is well chosen, but two screws medial to the fracture are still in the fracture region.Thus, considering the ao principles, only 4 cortices remain at the medial side for stabilizing the plate.As stated in the technique guide, no rigid fixation should be achieved close to fracture (locking screws) and visible on the x-ray two locking screws were used to fracture at the lateral side.
 
Event or Problem Description
Broken clavicle plate medial 8-hole.

Brand Name
CLAVICLE PLATE MEDIAL
Common Device Name
CLAVICLE PLATE MEDIAL
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key6696333
Report Number3004369035-2017-00009
Device Sequence Number11012785
Product Code HRS
UDI-Device Identifier09120034305207
UDI-Public09120034305207
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21122-8
Device Catalogue Number21122-8
Device Lot Number679/071611
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date07/10/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight176